# SDR SWAA2023102601326

- Difficulty date: September 15, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500I S-19R WL193. MARKED<[01] UPDATED STEP 1;[02] UPDATED STEP 2;[03] UPDATED MEASUREMENT TABLE.;[04] UPDATED STEPS 4-5.;[05] UPDATED STEP 2.;[06] UPDATED STEP 3.;[07] UPDATED STEP 6;[08] EDITED MEASUREMENT TABLE;[09] FCB AFT BULKHEAD SUPPORT GUSSET AT BS500I S-19R WL193; NO ALLOWED DAMAGE FOUND AND WAS REPLACED PER SRM 51-10-02-0G-0; NEW GUSSET P/N 143A9481-5 PO # 913599/4; IAW SRM 51-40-05-0G-0 AND DWG. 143A7902.;[10] VERIFIED CORRECTIVE ACTION 9
